# SDR QXEA2023100600140

- Difficulty date: September 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 13,943 hours, 9,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17038300423
- Condition: Corroded
- Location: Zone 100
- Part time: 13,943 hours, 9,236 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLOOR SUPPORT CORRODED BETWEEN FRAMES 86-87. REMOVED AND REPLACED RH INBD FLOOR SUPPORT IAW SRM 51-40-08.
